<< Previous Issue Communications of the Korean Mathematical Society (Vol. 14, No. 4) Next Issue >>
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 649—850
타원곡선 이산로그와 올림 문제
김 환준, 천 정희, 한 상근
MSC numbers : 11G05, 11T71
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 649—679
A Note on Coverings of Prime Ideals
Chul Ju Hwang, Gyu Whan Chang
MSC numbers : primary 13A15; secondary 16W99
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 681—685
Characterizations of Regular $po$-Semigroups
Sang-Keun Lee, Seong-Gon Kang
MSC numbers : 06F05
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 687—691
On the Algebraic Curve of Clifford Index $c$
Seon-Ja Kim
MSC numbers : 14C20
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 693—698
Principal Ideals in Skew Polynomial Rings
Jang-Ho Chun, June-Won Park
MSC numbers : 16S32, 13N10
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 699—706
Integrals of Bernoulli Polynomials and Series of Zeta Function
Jung-Seob Lee
MSC numbers : Primary 11M06, 11B68; Secondary 33E20
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 707—716
Endomorphisms of Subshifts
Geon-Ho Choe, Dong-Han Kim, Young-One Kim, Jung-Seob Lee
MSC numbers : Primary 28D20; Secondary 54H20, 94A17
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 717—734
A Decomposition into Atoms of Tent Spaces in the Context of Spaces of Homogeneous Type
Choon-Seak Suh
MSC numbers : Primary 42B25
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 735—746
Factor Codes of Shifts of Finite Type
Young-Hwa Ha
MSC numbers : Primary 58F03, 54H20; Secondary 15A36, 60J10
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 747—759
A Characterization of Gelfand-Shilov Space Based on Wigner Distribution
Jong-Gyu Cho
MSC numbers : Primary 46F15; Secondary 46F12, 35K05
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 761—767
Spectral Properties of Multipliers
Jong-Kwang Yoo
MSC numbers : Primary 47A11, Secondary 47B40
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 769—776
On Low Dimensional Almost Hermitian $C$-Manifolds
Un-Kyu Kim
MSC numbers : 53C55, 53B20
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 777—787
The Optimal Bivariate Bonferroni-Type Lower Bounds
Min-Young Lee
MSC numbers : 60E15, 60C05
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 789—795
On The Almost Sure Convergence of Weighted Sums of 2-Dimensional Arrays of Positive Dependent Random Variables
Tae-Sung Kim, Ho-Yu Baek, Kwang-Hee Han
MSC numbers : 60F15
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 797—804
Analysis of an MMPP/G/1/K Finite Queue with Two-Level Threshold Overload Control
Gye-Min Lee, Jong-Woo Jeon
MSC numbers : 60K25, 68M20
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 805—814
High-Order Weighted Difference Schemes for the Convection-Diffusion Problems
S. M. Choo, S. K. Chung, Y. H. Kim
MSC numbers : 65L10, 65L12, 65L20
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 815—832
An Existence of the Fully Discrete Solution for the Navier Stokes Equation
Hyun-Young Lee, Min-Jung Ahn
MSC numbers : 65M15, 65N30
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 833—842
Some Product Formulas of The Generalized Hypergeometric Series
Young-Joon Cho, Tae-Young Seo, June-Sang Choi
MSC numbers : Primary 33C20; Secondary 33C10, 33C15
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 843—850

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd